# SDR SWAA2023020790456

- Difficulty date: January 10, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TRACK AT LBL 3 BS 887+19; BS 927+8; BS 927+16.<[01] VERIFIED APLICABILITY SRM 53-70-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE;[02] REMOVED CORROSION ON AFT CARGO BAY TRACK LBL3 BS 887+19 MEASUREMENTS: DIMENSIONS L=1.0' W= 0.400' MAX.MAT.LOSS 0.009' ORIGINAL THICKNESS 0.040' REMAINING THICKNESS 0.031' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PARA: 4 B (2) FIG.103 DETAIL: G USED TOOL ID: ATS:2472 DATE DUE: 12/31/23 S/N: UNKNOW;[03] VERIFIED CORRECTIVE ACTION 1 AND 2. COMPLETED STEPS 1-3;[04] LOCATED AND DRILLED NEW AFT CARGO BAY TRACK AT LBL 3 BS 887 TO 947 P/N 147A7501-13 I.A.W. SRM 51-40-05-0G-0 AND DWG 147A7500.AND OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4. VERIFIED OK TO INSTALL REPAIR PARTS.;[06] INSTALLED NEW AFT CARGO BAY TRACK AT LBL 3 BS 887 TO BS 947 P/N 147A7501-13 I.A.W. SRM 51-40-02-0G-0 AND DWG 147A7500.;[07] UPDATED PARTS REQUIREMENT.;[08] VERIFIED CORRECTIVE ACTION #6.;[09] VERIFIED MEASUREMENTS.
